# SDR AALA20170228024

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 9,612 hours, 4,739 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE DETECTOR IN THE FORWARD LAVATORY WARNING INDICATION WENT ON AND OFF 3 OR 4 TIMES IN ABOUT A MINUTE. NO EVIDENCE OF SMOKE. PERFORMED TEST OF THE SMOKE DETECTOR IAW AMM 26-17-00. NO FAULTS FOUND. OPERATIONAL CHECK GOOD.
